# SDR AALA20141017014

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 67,995 hours, 35,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY DOUBLER INSTALLED AT STATION 1309 & LONGERON 7 LT.  INSTALLED CLASS 1 PERMANENT REPAIR DOUBLER IAW SRM 55-04-02 FIGURE 2 SHEET 29.
